# SDR AWXA960608

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- Engine: Pwa JT8D9A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Fuel Heat Vlv
- Part number: 320115
- Condition: Loose Wiring
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

TUS - FLT 2062 - PILOT SHUT DOWN NR 1 ENGINE DUE TO HIGH OIL TEMP.  PILOT CYCLED FUEL HEAT VALVE SUSPECTING IT MAY BE PARTIALLY OPEN, VALVE APPARENTLY FAILED TO CLOSE AS INDICATED BY DISAGREE LIGHT WHEN SELECTED OFF.  COULD NOT REMEDY THE HIGH OIL TEMP SO ENGINE WAS SHUT DOWN.  AIRCRAFT MADE A SMOOTH OVERWEIGHT LANDING.  PLACED THE NR 1 FUEL HEAT VALVE ON MEL.  REPAIRED WIRING TO THE NR 1 FUEL HEAT VLV.  MEL CLEARED.  (M)
